Jump to content

Twister

Junior Member
  • Posts

    30
  • Joined

  • Last visited

Recent Profile Visitors

665 profile views

Twister's Achievements

Newbie

Newbie (2/9)

42

Reputation

  1. I would see a doctor in order to rule out a cardiac or pulmonary issue, to be on the safe side. (If you haven’t already, of course)
  2. Goodnight, all. Sleep well and may you have pleasant dreams.
  3. Goodnight, sweet dreams to all. I hope you wake feeling rested and ready to take on the day.
  4. I hate politics
  5. Thanks, Chickenmama - I’m glad this is one thing you don’t have, with all that you’re already dealing with! I’m praying your sleep issue improves!
  6. On a slightly unrelated note, any chance you’re having the same breast tenderness/swelling I’m experiencing? I had a hysterectomy almost 10 years ago and feel like I have serious PMS-like breast issues - and I do have a tighter bra. (Not something I desire!) I’m really hoping SSRI’s don’t cause estrogen dominance. I’ve already read that breast growth/tenderness ARE reported side effects.
  7. Last night I had more luck with a combo of Xanax and Benadryl. Have you ever combined the Ativan and Benadryl?
  8. I’m so sorry, MatthewPA. This has to be so difficult.
  9. I experienced the stuffy nose with Trazodone, also. It was annoying. I wonder if you should go ahead and take the Ativan at night during this process of getting established on the Zoloft. Poor quality sleep could possibly be exacerbating your anxiety/agitation/restlessness symptoms? I think you’re right to avoid the Ambien, especially now. If you know you tolerate Ativan, that may be a safer bet temporarily. One of the goals of my Zoloft therapy is better sleep and ditching the 0.5 mg Alprazolam I take before bed nightly. (Which hasn't been very effective as my symptoms have increased)
  10. I’m about two weeks in, maybe just shy of that. I’m taking 37.5 mg now - took 25 for about 5 days. I’m taking it to ease the physiological effects of CPTSD so that I can continue working. At first, it seemed effective and now it feels less so. Not sure if it’s causing anxiety and possibly canceling out the desired effect or not! We’ll see, I guess... Seems like most say the restlessness and agitation does go away, but I hear you on how rough the anxiety can be. Hopefully it’s just a temporary side effect. By the way, I took a half of a 25 mg diphenhydramine tab earlier and it actually seemed to relax me and take the edge off. My therapist recommended that because I’ve had akathisia in the past with certain meds. (Could you possibly be experiencing that? I actually felt paranoid with it!) Hang in there, hopefully it’ll be well worth it.
  11. There’s ALWAYS someone who needs the love! Sleep tight, all. I wish you many hours of peaceful, restful, restorative sleep.
  12. I’m trying to stick it out with Zoloft, also. First SSRI, have been only on Wellbutrin before other than a very brief Lexapro attempt that left me far too flat years ago. Trying to make it to the 4 week mark at least, since the consensus is that there’s generally a turning point by then. Hang in there - whatever you decide. I’m sorry that I don’t have any helpful info, but I’m cheering you on from the sideline!
×
×
  • Create New...